A Note On Linearized Oscillations for Even-Oroder Neutral Differential Equations

Yong Kun LI,Gui Tong XU

Acta Mathematica Sinica, Chinese Series ›› 2000, Vol. 43 ›› Issue (3) : 531-534.

PDF(341 KB)
PDF(341 KB)
Acta Mathematica Sinica, Chinese Series ›› 2000, Vol. 43 ›› Issue (3) : 531-534. DOI: 10.12386/A2000sxxb0068
论文

A Note On Linearized Oscillations for Even-Oroder Neutral Differential Equations

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2000, 43(3): 531-534 https://doi.org/10.12386/A2000sxxb0068

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(341 KB)

Accesses

Citation

Detail

Sections
Recommended

/